# SDR SWAA2022060806417

- Difficulty date: May 10, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOOR BEAM AT BS 987 LBL43.VERIFIED APPLICABILITY OF SRM 53-70-51-01-1 FOR IDENTIFICATION AND SRM 53-70-51-1A-1 FOR ALLOWABLE LIMIT; REMOVED CORROSION FROM PASSENGER CABIN FLOOR BEAM BS 987 LBL43 WL 208.5 IN AREA OF 1.3' X 0.9' X 0.03' DEEP ORIGINAL MATERIAL THICKNESS 0.150' FOUND TO BE OUT OF LIMIT IAW SRM 53-70-51-1A-1 DET 4H FIG 103-E.PERFORMED DVI IAW SRM 53-70-51-2R-6 REPAIR 6 PAR 4 B; HFEC SURFACE INSPECTION AND INITIAL FASTENER HOLES PER SRM 53-51-51-2R-6 REPAIR 6 PAR 4D(1);(2); HFEC INSPECTED BLENDED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23.NO CRACKS.HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.NO CRACKS. FABRICATED -1 STRAP FROM 7075T6#0.125' CLAD LOT#1469335-1 AND -2 SHIM FROM 7075T6#0.032' CLAD LOT#1457911-2.
